Skip to main content

Polarity and Central-Symmetry in Asymptotic Geometric Analysis

Searching for OpenAIRE data...

Publications

Functional Covering Numbers

Author(s): Shiri Artstein-Avidan, Boaz A. Slomka
Published in: The Journal of Geometric Analysis, 31/1, 2021, Page(s) 1039-1072, ISSN 1050-6926
Publisher: American Mathematical Society
DOI: 10.1007/s12220-019-00310-3

Functional Brunn-Minkowski inequalities induced by polarity

Author(s): S. Artstein-Avidan, D.I. Florentin, A. Segal
Published in: Advances in Mathematics, 364, 2020, Page(s) 107006, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2020.107006